# SDR ARWA20070304

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,892 hours, 33,749 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NBBA6045502
- Part serial: 00126R08970091
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE RT WINDSHIELD CRACKED.  REMOVED AND REPLACED RT WINDSHIELD PANEL IN ACCORDANCE WITH M/M 56-11-00.  OPERATIONAL CHECK PERFORMED IN ACCORDANCE WITH M/M 30-41-00 AND M/M 30-42-00, FOUND NORMAL OPERATION.
